×

Found 36,972 Documents (Results 1–100)

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
MSC:  41Axx 42Bxx 46Exx
PDFBibTeX XMLCite
Full Text: DOI

Extreme problems of weight approximation on the real axis. (English. Ukrainian original) Zbl 07815335

J. Math. Sci., New York 279, No. 1, 104-114 (2024); translation from Ukr. Mat. Visn. 20, No. 4, 593-606 (2023).
MSC:  41Axx 22-XX 30Dxx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software